# SDR SWAA042407

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 54,051 hours, 50,790 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 7816
- Condition: Arced
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 290, RIGHT COCKPIT NR 2 WINDOW PANE SHATTERED, ARCHING NOTED.  REMOVED AND REPLACED RIGHT COCKPIT NR 2 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
